Couldn't find what you looking for?

TRY OUR SEARCH!

I have had a salty taste in my mouth and on my lips for two weeks now. Nothing cures it, cleaning my teeth, mouthwash. I have no idea what it is. I did check the interest and it said Quote:

could be thyroid related or dehydration, well I do have an under active thyroid and am taking 100 mg per day of levothryroxine, and drink lots (well lots to me) and still its here. I wish someone could come up with a magic answer !

. I dont drink or smoke. No idea what it could be.

Loading...

Hi! I'm taking 125 mg of levothyroxine per day every day for almost six years and I have never experienced anything similar to this. I read that salty taste in mouth can be caused by sinus infection or allergies, so maybe you should see you doctor to rule out what's causing it. Certain medications are causing the saltiness in mouth, are you taking any?
Reply

Loading...

No I am not on any other medication. My Doctor recently (about a month ago) did my cholesterol levels and they were 7.3 which is quite high. He wanted me to go on statins, which I refused and said I would change my diet. I dont usually eat porridge or weetabix but used to eat 2 eggs a day for breakfast. I changed this and now eat porridge and cereals, and changed my diet completely, I believe it could be related to this. No idea otherwise. I have to see the GP next week so I will ask him then, but I doubt I will get anywhere. Oh I do take liquid glucosomine and condrotin for my arthritis. Thanks for your reply.
Reply

Loading...

Iam taking 150 mg Levothyroxine tabs,and wondering if this can be the cause of the salty dry mouth im suffering,Ive had it for almost 5 months now ,though my G.P dosent seem to know the cause,Ive been to my Dentist to rule out Dental problems and all was well,Ive been to E.N T and had several throat scans to rule out any problems but all was well.Ive got Sinus problems and have in the past has Sinus washesbut to no avail,This is really getting me down as it feels like someone is spooning salt all the time into my mouth,ive even lost the taste to my food etc the only things i can taste now is sweet and salty ,Does anyone have any answes please.
Reply

Loading...

I was really Ill in December with chest infection fever etc. It has left me with this awful salty taste also it's really strong I had some antibiotics and it went, then after a week to my horror it came back.I know how you feel tea,water everything except sweet stuff tastes disgusting. I too went to dentist no problems, use mouth wash, drink plenty I really don't know what to do.my doctor has no idea what could be causing it and has given me more antibiotics so I so hope it resolves it.family and friends must be sick of me moaning but it really does get you down I never ever even use salt, so frustrating HELP!please someone.
Reply

Loading...